# SDR AALA201909189007

- Difficulty date: September 17, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 78,946 hours, 27,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Not Seated
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE LIGHT DISAGREES WITH DOOR SLIDE ARM. MAINTENANCE FOUND R4 LIGHT SOCKET NOT SEATED AND REINSTALLED LIGHT SOCKET AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
